# SDR REXA2014100101010

- Difficulty date: October 1, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 15,126 hours, 9,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-140-509 FLIGHT ATTENDANT STATION G1 & G2 EMER EXIT FLOOR LEVEL LIGHTS INOPERATIVE 15.  DURING TROUBLE SHOOTING FOUND FUSE F3 ON EMER BATTERY CHARGER FAILED.  REPLACED FUSE IAW CMM RE 25-60-03.  REMOVED & REINSTALLED EMER BATTERY CHARGER NR 1 IAW AMM 33-51-17-000-802-A02 & 33-51-17-400-802-A02.  REMOVED & REINSTALLED BATTERY PACK IAW 33-51-17-000-801-A02 & 33-51-17-400-801-A02.  OPERATIONS CHECKED EPSU GOOD IAW 33-51-17-710-801-A02.
